Universidad Complutense de Madrid
E-Prints Complutense

The weak-Painlevé property as a criterion for the integrability of dynamical-systems

Impacto

Downloads

Downloads per month over past year

Fernández-Rañada, Antonio (1985) The weak-Painlevé property as a criterion for the integrability of dynamical-systems. Journal of Mathematical Physics, 26 (4). pp. 708-710. ISSN 0022-2488

[img]
Preview
PDF
220kB

Official URL: http://dx.doi.org/10.1063/1.526611


URLURL Type
http://scitation.aip.orgPublisher


Abstract

We investigate the validity of the weak-Painlevé property as an integrability criterion. We present an example of a time-dependent Hamiltonian system which possesses a weak-Painlevé type expansion, while presenting a chaotic behavior. However, this system presents also critical fixed singularities. The importance of the latter, as far as integrability is concerned, is discussed here.


Item Type:Article
Additional Information:

© 1985 American Institute of Physics.

Subjects:Sciences > Physics > Electricity
Sciences > Physics > Electronics
ID Code:25283
Deposited On:07 May 2014 08:14
Last Modified:10 Dec 2018 14:58

Origin of downloads

Repository Staff Only: item control page